# SDR ASAA2012122093505

- Difficulty date: December 20, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,262 hours, 5,668 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Pressure Switch
- Part number: 761574B
- Part serial: AAAH005608
- Condition: Inoperative
- Location: Nr 2 Idg
- Part time: 17,162 hours, 5,327 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 DRIVE LIGHT NOT ILLUMINATED WITH ENGINES SHUTDOWN.  FOUND IDG INTERNAL PRESSURE SWITCH BAD.  R & R NR 2 ENG IDG.  LEAK CHECKED GOOD IAW MM 24-11-11.  OPS CHECKED GOOD REF MM 24-11-00.
